MathSciNet Relay Station
MathSciNet bibliographic data
MR1417920 (97h:65029) 65D32
Noskov, M. V.; Semënova, A. R. Cubature formulas of increased trigonometric accuracy for periodic functions of four variables. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 36 (1996), no. 10, 5--11; translation in Comput. Math. Math. Phys. 36 (1996), no. 10, 1325–1330 (1997)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement